# SDR UPS08852568

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RUDDER RT SIDE EXTERIOR SKIN HAS CORROSION, POPPED RIVETS AND BEADED SKIN IS SEPARATED.  REMOVED AND REPLACED 2 RUDDER SKINS IAW DC8 SRM 51-1-21, 51-1-21A , AND51-01-22.
